MAUDE Adverse Event Report: ARTHROCARE CORP. MULTIFIX S PEEK 5.5MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. MULTIFIX S PEEK 5.5MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number OM-2300
Health Effect - Clinical Code No Information (3190)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient had revision surgery for loose anchor in the sub acromial space.Only the screw part of the anchor was loose, the tip was still in place and could not be retrieved.The screw was retrieved and discarded.A revision rcr was performed on the anterior portion of the supra spinatus using a 6.5mm multifix-s ultra.
 
Additional Manufacturer Narrative
The reported multifix s peek device, intended for use in treatment, was not returned for evaluation.A relationship between the product and reported incident cannot be established as the product was not returned.Without the reported product a visual evaluation cannot be performed and customers complaint cannot be confirmed.
 
Additional Manufacturer Narrative

Brand Name
MULTIFIX S PEEK 5.5MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key7571504
Report Number3006524618-2018-00299
Device Sequence Number2018594
Product Code MBI
UDI-Device Identifier00817470000580
UDI-Public(01)00817470000580(17)190430(10)1147494
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2019
Device Model NumberOM-2300
Device Catalogue NumberOM-2300
Device Lot Number1147494
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1